# SDR CALA2025112811575

- Difficulty date: October 16, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,397 hours, 29,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN EXTERNAL STA 540 BL 0" BULGE EVIDENCE OF CORROSION.  ACCOMPLISHED REPAIR AT LOWER FUSELAGE SKIN PANEL STA 500H TO 540 BETWEEN STR 27L TO STR 27R IAW ECRA 5330-07635.
